# SDR IPXA2022082785658

- Difficulty date: August 25, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 36,062 hours, 19,031 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N40031
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLEFT HOR. STAB. LWR SKIN HAS A NEW DENT 41 IN. FROM INBD EDGE AND 14 IN. FROM L/E.REPAIRED PANEL IAW B757 SRM 51-70-10-2R -4 PER SRM 55-10-01-1A.
